# SDR CA960910020

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6078T55P05
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT #2 ENGINE SHUTDOWN. MAIN FUEL CONTROL AND MAIN FUEL PUMP ON #2 ENGINE REPLACED. THROTTLE AND FUEL SHUT OFF SYSTEM RIGGED AND GROUND RUN CARRIED OUT SERVICEABLE.
